# SDR ASAA0843748

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK TIE DOWN HAS DAMAGED LUGS STA 787.  REMOVED DAMAGED SECTION OF TRACK, FABRICATED AND INSTALLED REPLACEMENT TRACK PLATES ANGLES IAW B737 400 SRM 53 00 50 REPAIR 2 FIG 201.
